# SDR HEEA0014006

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Worn
- Location: Eng Comp
- Part time: 352 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED SCROLL.  INSPECTION OF COMPRESSOR PARTS REVEALED:  WORN BEYOND SERVICEABLE LIMITS ON SEAL TANGS AND TANG SLOTS. INSTALLED A NEW SEAL.
